Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 852902, 9 pages
http://dx.doi.org/10.1155/2013/852902
Research Article

Global Existence and Blowup for a Reaction-Diffusion System with Nonlocal Boundary Condition

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 23 April 2013; Accepted 16 May 2013

Academic Editors: G. Buttazzo, B. Djafari Rouhani, and A. I. Hai

Copyright © 2013 Jun Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Zhou, “Global Existence and Blowup for a Reaction-Diffusion System with Nonlocal Boundary Condition,” ISRN Mathematical Analysis, vol. 2013, Article ID 852902, 9 pages, 2013. doi:10.1155/2013/852902